MathSciNet Relay Station
MathSciNet bibliographic data
MR2222985 (2007e:47043) 47B35 (32A36 46E22)
Park, Jong-Do Bounded Toeplitz products on the Bergman space of the unit ball in ${\Bbb C}\sp n$. Integral Equations Operator Theory 54 (2006), no. 4, 571–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement